# SDR CALA2015070600550

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924
- Aircraft serial: 42744
- Aircraft time: 4,944 hours, 1,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELEC ODOR REPORTED BY FLIGHT ATTENDANTS, PAXS & FLIGHT CREW ON TAKEOFF.  EMER DECLARED.  PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-26-800-801C1.  NO ELEC OR SMOKE ODOR NOTED.  PERFORMED ENG RUNS, ALL CHECKED OK.  ACFT OK FOR SERVICE.
